Repositorio de producción científica de la Universidad de Sevilla

A new algorithm of proper generalized decomposition for parametric symmetric elliptic problems

 

Advanced Search
 
Opened Access A new algorithm of proper generalized decomposition for parametric symmetric elliptic problems
Cites

Show item statistics
Icon
Export to
Author: Azaïez, Majdi
Ben Belgacem, Faker
Casado Díaz, Juan
Chacón Rebollo, Tomás
Murat, François
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2018
Published in: SIAM Journal on Mathematical Analysis, 50 (5), 5426-5445.
Document type: Article
Abstract: We introduce a new algorithm of proper generalized decomposition (PGD) for parametric symmetric elliptic partial differential equations. For any given dimension, we prove the existence of an optimal subspace of at most that dimension which realizes ...
[See more]
Size: 373.7Kb
Format: PDF

URI: https://hdl.handle.net/11441/81549

DOI: 10.1137/17M1137164

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)